Doctor insights on:
Non Raised Non Itchy Rash
Could be either of -: Of those. See a dermatologist for his expertise to get the correct dx. ...Read more
7yo has rashes on both upper arms. Raised red bumps. Itchy. Doesn't look like hives. Allergic reaction?
Skin rash: The differential is very large. Could be sun exposure. Could be contact dermatitis. I would follow up with your family physician or dermatologist and give a more detailed rendering. When did it happen? Was the child taking any medication at the time? Any travel history? Use of new detergents or change in clothes? Have a great day. ...Read more
Tiny itchy white/skin coloured bumps on wrist, palm and elbow. Very very itchy. Not responded to anti fungal cream or anti histamines. lasted 6 months?
Can very dry skin cause red itchy bumps that look like bug bites? I'm getting sporadic red itchy bumps on face it's very dry and itchy!
Non raised, non itchy, red blotchy rash on arms and legs only for 5 days now, taken strong antihistamines but it's getting worse doctor is unsure?
Red splotchy rash: You may have erythema infectiosum or fifth's disease which is a harmless viral exanthem. ...Read more
What could be the cause of sudden non itchy non painful slightly raised spots on face, neck and 1 arm?
Skin: Unfortunately there is no way to give you any kind of valid answer. There is not enough information here. In fact, skin eruptions are often very hard to describe and diagnose online. Skin troubles are best seen to diagnose. It can be very easy to diagnose when seen. If you are not having pain or itch this is most likely a minor problem and will go away. If this persists or worsens see doctor. ...Read more
Note, the rash is red flat dots , and some are dry white patches, itchy, around groin, itchy anus and itchy scrotum , doct says it was fungi, is true?
Probably no STD: Syphilis can cause a body-wide rash, but not hive-like and usually not itchy. If you think you're at risk for STDs, get tested. But an STD is not a likely cause of this rash. Most rashes like this are due to drug allergy -- which could include an STD drug if you're on treatment. In that case, contact the doctor treating you. Good luck! ...Read more